sexologist-icon

Not getting Periods

She have got pregnant and she aborted in the 4th week using Mifepristone and Misoprostol pills. The pack contained 4 Misoprostol pills but she took only two. The bleeding was normal. Now it's been more than 6 weeks but she hadnt have her periods. She is worried whether the abortion took place as expected or she might still be pregnant and why she is not getting her periods. She tested her pregnancy using test kits at home and the result was negative. Please advise is it normal to have delayed periods ? Whether she could still be pregnant? And when should she expect her periods.
views-icons 31 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Not getting Periods

doctor profile image
Dr. Kuldeep Wagh Pune | Gynecologist
Answered
YOU ARE UNAWARE OF THE FACT THAT THE COMMONEST SIDE EFFECT OF MEFIPRISTONE IS PROLONGATION OF THE PERIODS. WAIT PATEITNLY AND YOUR PERIODS WOULD COME EVENTUALLY.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Dear buddy, I thing u must rush to ur Gynaecologist, or have faith in ur Dr who given u d pills. No self medication for reproductive system...plz
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Laxman G. Jonwal Mumbai | General Physician
Answered
Hello There,
Do these tests for proper diagnosis and accordingly management:-
1) Digital USG Whole Abdomen and pelvis (Intra vaginal )
2) Urine R and M
Consult Privately online-Telephone-Video or visit personally for proper management.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shalini Prasad Bhopal | Gynecologist
Answered
She should get an USG done
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO